Laser after Bellafill?

I received Bellafill injections 8 months ago. Starting at 3 months post-injection, I developed pain and swelling, which has improved. I have rosacea and am wondering if it will be safe in the future to receive laser treatments, or would this cause an inflammatory reaction to the Bellafill? And is tretinoin cream OK to use? I'm sure Bellafill is injected very deep but I'm a little afraid to irritate my skin after the problems I've had. Thanks!

Doctor Answers 5

Laser after Bellafill?

It is absolutely safe for you to have laser treatments and apply tretinoin after Bellafill.  It may even improve your results.  All the best,  Dr. Clark

New York Dermatologist
5.0 out of 5 stars 7 reviews

Bellafill and Lasers

You can safely combine Bellafill with lasers, especially for acne scars and texture.  Please consult an expert for the best cosmetic results.  Best, Dr. Green

Bellafill and Lasers

Bellafill actually stimulates your body to make its own tissue and the very small amount (in terms of volume) of PMMA or microspheres that are in each syringe (3 drops or 10%) are of no consequences when it comes to lasers. You should have no problems

I hope that helps.

Best regards.

Brian Windle, MD
Kirkland Plastic Surgeon
4.9 out of 5 stars 50 reviews

Bellafill and Lasers

I do bellafill with lasers all the time. I suggest you see an expert if you are concerned.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 159 reviews

Laser after Bellafill

It is perfectly fine to do laser after Bellafill. The laser does not penetrate deep enough to affect the filler. Also, the temperature is not high enough to affect it either. Bellafill is an extremely safe filler and has 5 year safety data behind it.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 26 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.